Lancaster EPrints

Derivations into iterated duals of Banach algebras

Dales, H.G. and Ghahramani, F. and Gronbaek, N. (1998) Derivations into iterated duals of Banach algebras. Studia Mathematica, 128 (1). pp. 19-54. ISSN 0039-3223

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Studia Mathematica
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67608
Deposited By: ep_importer_pure
Deposited On: 20 Nov 2013 11:19
Refereed?: Yes
Published?: Published
Last Modified: 24 Nov 2017 05:31
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67608

Actions (login required)

View Item